MathSciNet Relay Station
MathSciNet bibliographic data
MR2559719 53C21 (35J61 35J93)
Schneider, Matthias The scalar curvature equation on $S\sp 3$. J. Funct. Anal. 257 (2009), no. 9, 2840–2863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement